I had stomach pain and acid reflux for the last 4-5 months. I was taking an antacid for the last 3 months for it twice a day. Since this was a traditional medicine based antacid, I am not sure of its chemical composition.
I was asked to get a variety of tests done, and found that I have low B12(252) and Vitamin D levels (<4). This was attrributed to the antacids that I was taking. My stool routine came out normal (no ova/cysts etc) except for pus cells of 1-2/hpg.
I am taking vitamin b supplements as one tablet per day now. as well as Vitamin D injections - prescribed one in 15 days 4 times and a vitamin D 1000IU pill daily. I have stopped the antacids and am trying to manage with diet alone.
I have a chronic cough condition from the past few months. Some congestion and dry cough . I have read on the net that B12 deficiency can cause chronic cough, so was thinking it may be related to the b12 deficiency.
How long do you think it will take for my B12 levels to get normal and cough to disappear? The tablets have been prescribed for 2 months, and I am currently completing close to a month.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.